# SDR UIEA2018040400567

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 1 ENGINE IGNITION SYSTEM FAILED TO TEST IAW SWPM 20-61-11,  REV 67,   RECONNECTED IAW AMM 74-00-00-705-157, REV 123.  OPS TESTED NORMAL.
